alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : ALMAHALEBI, MUAADH [Author]
References found : 5 [refine]
Displaying: 1 .. 5   in format [ISO 690]

page 1 of 1


   1 / 5
select
to print
 AL-Ali, Sadeq A. A., Almahalebi, Muaadh and Elkettani, Youssfi Stability of a general p-radical functional equation related to additive mappings in 2-Banach spaces. Proyecciones (Antofagasta), Feb 2021, vol.40, no.1, p.49-71. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 5
select
to print
 Ghali, Rachid El, Almahalebi, Muaadh and Kabbaj, Samir General solution and hyperstability results for a cubic radical functional equation related to quadratic mapping. Proyecciones (Antofagasta), Feb 2020, vol.39, no.1, p.107-122. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 5
select
to print
 Aribou, Youssef, Almahalebi, Muaadh and kabbaj, Samir Hyperstability of cubic functional equation in ultrametric spaces. Proyecciones (Antofagasta), Sept 2017, vol.36, no.3, p.461-484. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 5
select
to print
 Almahalebi, Muaadh. Erratum to "Approximation of Drygas functional equation on a set of measure zero. Proyecciones (Antofagasta), Dec 2016, vol.35, no.4, p.521-522. ISSN 0716-0917
    · text in english


   5 / 5
select
to print
 Almahalebi, Muaadh. Approximate Drygas mappings on a set of measure zero. Proyecciones (Antofagasta), June 2016, vol.35, no.2, p.225-233. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information